# SDR SWAA2025020483470

- Difficulty date: January 6, 2025
- Submitted: February 4, 2025
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 65,362 hours, 38,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN STA500 TO STA500A AND LBL22 FWD CARGO COMPARTMENT 2024-780277<[01].  REPLACED WEB - INTERCOSTAL LOCATED BETWEEN STA500 TO STA500A AND LBL22 FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 Ï¿½TEM 9; SRM 51-40-02 AND DWG 143A7505 SHEET 37 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
